# SDR ASAA2015111113730

- Difficulty date: November 11, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 27,247 hours, 8,286 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 2361
- Condition: Failed
- Location: Rt Ecs Bay
- Part time: 27,274 hours, 8,293 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD CAB & AFT CAB TEMP CONTROLLERS FAIL TO CONTROL CABIN TEMP IN AUTO. ROWS 6-12 WERE COLD WHILE AFT CABIN WAS TOO WARM.  AS FWD CAB WAS TURNED WARMER, THE FLT CABIN ALSO GOT WARMER.  RUNNING CONTROLLERS IN OFF STABILIZED THE TEMP.  ACFT GROUNDED. ACCOMPLISHED T/S IAW FIM 21-61, TASK 863 AND 864 FOR FWD AND AFT CABIN TEMP NOT CONTROLLABLE IN AUTO.  NO ZONE TEMP BITE FAILURES.  DUE TO HISTORY REPLACED THE TRIM AIR PRSOV (V146) IAW AMM 21-62-01-000-801 AND 21-62-01-400-801.  OPS CHECK AND LEAK CHECK GOOD.
